Shortness Of Breath And Chest PainUpdated
I have been taking Brilinta for since the last week in April, the normal 2 times daily tablets. I have developed a severe case of shortness of breath. I can't even do simple tasks anymore. I did not realize this was one of the side effects of the medication until yesterday. My daughter, has been very concerned over my condition, and we got to discussing what changes could have taken place since my last stents were put in. I have five in all, three put in the last weeks of April. I have also had heart bypass surgery. The only think that I could think of was the switch from Plavix to Brilinta, well that and the three new stents. I have also had some chest discomfort, I had just chalked it up to angina at first, but it seems to be getting worse than better. Is there another drug they can put me on besides this Brilinta that does not cause such a side effect?
Yes, there are other medication options that you can try to see if there is one that doesn't cause you to suffer such annoying issues, according to the FDA, but only your doctor can help you decide what is best for you to try.
Are you on any other medications? There are many that could be contributing to these problems.
Have you informed your cardiologist?
I will see the cardiologist tomorrow, but they questioned if it was the Brilinta causing the problem.
I have been very fatigued and had chest pain, I have 9 stents and began taking Plavix only to change to Brilinta which increased what I believe to be side effects, leg pain, coldness toes aching, and every time I take it , it seems to get worse, could I switch to aspirin and plavix again? I was in a blind study and have decided I dont want to have these effects any longer which I believe to be the meds. when I stopped everything the symptoms seemed to go away. I have not spoken to anyone since they are too busy.
Hi. My wife has shortness of breath and chest pain and a cough that doesn't wanna go away. What can I do or who shou...3 REPLIES
I've been on Effexor for 11-12yrs for anxiety & myoclonus til less than 1 week ago I changed to pristiq, due to ...
Has anyone else experienced notably increased shortness of breath attributed to Multaq? ## Multaq contains the active in...10 REPLIES
Since being on Vimpat, I have gotten shortness of breath (SoB), when ever I do any exercise, walking 3 blocks required a...1 REPLY
My boyfriend began taking Eliquis in March for AFIB. (He is 68.) Right away he wasn't himself. He gets short of brea...75 REPLIES
I had a PE two years ago, and was put on Xarelto, once I started my normal everyday things again and felt stronger I wou...2 REPLIES
I have received at least four Jevtana infusions and my onconologist is letting me rest now. I have many of the side effe...2 REPLIES
I’ve been on Pristiq for about a year going from 50 mg up to 100. I’ve been having issues with shortness of ...1 REPLY
I have been taking losartan for a few months and i am experiencing shortness of breath, swollen nasal passages and dry t...3 REPLIES
I have been taking clonidine for two weeks and have shortness of breath. I run up the stairs and can barely breathe. Is ...2 REPLIES